# SDR DALA1307243757

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft time: 38,152 hours, 14,231 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT IN LT HORIZONTAL STABILIZER.  PERFORMED REPAIR IAW SRM 55-10-01.
